# SDR DL76L001435

- Difficulty date: July 31, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 17,066 hours, 2,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN.  INSPECTED ALL GALLEYS, LAVATORIES AND CABIN EQUIPMENT, NO SMOKE OR OVERHEAT CONDITIONS.  RAN PACKS, NO ABNORMALITIES.  A/C OK FOR SERVICE.
